RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1992, Volume 47, Issue 1(283), Pages 207–208 (Mi umn4476)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Integrals in Hopf algebras

I. V. Verbovskii


Full text: PDF file (146 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1992, 47:1, 269–270

Bibliographic databases:

MSC: 16W30, 45F05
Received: 21.10.1991

Citation: I. V. Verbovskii, “Integrals in Hopf algebras”, Uspekhi Mat. Nauk, 47:1(283) (1992), 207–208; Russian Math. Surveys, 47:1 (1992), 269–270

Citation in format AMSBIB
\Bibitem{Ver92}
\by I.~V.~Verbovskii
\paper Integrals in Hopf algebras
\jour Uspekhi Mat. Nauk
\yr 1992
\vol 47
\issue 1(283)
\pages 207--208
\mathnet{http://mi.mathnet.ru/umn4476}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1171868}
\zmath{https://zbmath.org/?q=an:0809.16048}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1992RuMaS..47..269V}
\transl
\jour Russian Math. Surveys
\yr 1992
\vol 47
\issue 1
\pages 269--270
\crossref{https://doi.org/10.1070/RM1992v047n01ABEH000873}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992KE77300013}


Linking options:
  • http://mi.mathnet.ru/eng/umn4476
  • http://mi.mathnet.ru/eng/umn/v47/i1/p207

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:202
    Full text:82
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020